# SDR CALA0100580

- Difficulty date: June 22, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- Aircraft time: 56,146 hours, 31,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR AND AFT STAIRWAY DOOR EXIT IDENTIFIER LIGHTS INOPERATIVE.  THE FUSE FOR BATTERY PACK IN AFT CABIN DROP CEILING WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-53-00.
